# SDR 2025FA0000773

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: General aviation
- Aircraft: N149AH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9868
- Aircraft time: 2,213 hours, 7,828 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 9385
- Part serial: 1019
- Condition: Sheared
- Location: Ac Compressor
- Part time: 232 hours
- Component: Ac Compressor
- Component part number: 10356074
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PER PILOT REPORT: UPON IMMEDIATELY DEPARTING THE AIRFIELD, THE TWO CREW MEMBERS IN THE REAR OF THE AIRCRAFT STATED THAT THEY SMELLED SOME KIND OF SMOKE. UPON HEARING THE AFOREMENTIONED INFORMATION, I IMMEDIATELY EXECUTED A 180 DEGREE TURN TOWARD THE LANDING AREA IN WHICH WE HAD JUST DEPARTED. AT NO TIME DID I OR MY LEFT SEATED CREWMEMBER SMELL ANYTHING ABNORMAL. ALSO, THERE WERE NO INDICATIONS IN THE COCKPIT OR CAUTION ADVISORY PANEL. MX ACTIONS: FOUND COMPRESSOR HAD SEIZED, AND AC BELT HAD SNAPPED. BOTH ITEMS FOUND FAULTY HAVE SINCE BEEN CHANGED TO INCLUDE TO HOSES.
